# SDR DHL2005740556

- Difficulty date: March 31, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED STRAP AT FWD E/E BS STA 328-344 LBL 24 IAW B727 SRM 53-10-8 FIG 6.  TREATED AND PRIMED STRAP IAW B727 SRM 51-10-2, DIM 24"X2 5/8" PO 900505.
